Algebra i logika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 1986, Volume 25, Number 3, Pages 249–266 (Mi al1939)  

This article is cited in 9 scientific papers (total in 9 papers)

Independent axiomatizability of quasivarieties of generalized solvable groups

A. I. Budkin


Full text: PDF file (7067 kB)

Bibliographic databases:
UDC: 512.543
Received: 12.06.1985

Citation: A. I. Budkin, “Independent axiomatizability of quasivarieties of generalized solvable groups”, Algebra Logika, 25:3 (1986), 249–266

Citation in format AMSBIB
\Bibitem{Bud86}
\by A.~I.~Budkin
\paper Independent axiomatizability of quasivarieties of generalized
solvable groups
\jour Algebra Logika
\yr 1986
\vol 25
\issue 3
\pages 249--266
\mathnet{http://mi.mathnet.ru/al1939}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=903116}


Linking options:
  • http://mi.mathnet.ru/eng/al1939
  • http://mi.mathnet.ru/eng/al/v25/i3/p249

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. I. Budkin, “On the independent axiomatizability of quasimanifolds of universal algebras”, Math. Notes, 56:4 (1994), 1008–1014  mathnet  crossref  mathscinet  zmath  isi
    2. S. V. Morozova, “Wreath products and universal equivalence”, Siberian Math. J., 44:6 (2003), 1043–1048  mathnet  crossref  mathscinet  zmath  isi
    3. A. O. Basheeva, A. V. Yakovlev, “Ob $\omega$-nezavisimykh bazisakh kvazitozhdestv”, Sib. elektron. matem. izv., 14 (2017), 838–847  mathnet  crossref
    4. A. O. Basheyeva, M. V. Schwidefsky, “Quasiequational bases of Cantor algebras”, Siberian Math. J., 59:3 (2018), 375–382  mathnet  crossref  crossref  isi  elib
    5. A. I. Budkin, “$\omega$-Independent bases for quasivarieites of torsion-free groups”, Algebra and Logic, 58:3 (2019), 214–223  mathnet  crossref  crossref  isi
    6. A. I. Budkin, “Ob $\omega $-nezavisimosti kvazimnogoobrazii nilpotentnykh grupp”, Sib. elektron. matem. izv., 16 (2019), 516–522  mathnet  crossref
    7. A. I. Budkin, “O kvazimnogoobraziyakh, porozhdennykh konechnoi gruppoi i ne imeyuschikh nezavisimykh bazisov kvazitozhdestv”, Sib. matem. zhurn., 61:6 (2020), 1234–1246  mathnet  crossref
    8. M. V. Schwidefsky, “On sufficient conditions for $Q$-universality”, Sib. elektron. matem. izv., 17 (2020), 1043–1051  mathnet  crossref
    9. A. I. Budkin, “O nezavisimoi aksiomatiziruemosti kvazimnogoobrazii nilpotentnykh grupp bez krucheniya”, Algebra i logika, 60:2 (2021), 123–136  mathnet  crossref
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:13
    Full text:6

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021